H. Cohn, N. Elkies, and J. Propp, Local statistics for random domino tilings of the aztec diamond, Duke Math. J, vol.85, issue.1, 1996.

F. Colomo and A. Sportiello, Arctic curves of the six-vertex model on generic domains: the tangent method, J. Stat. Phys, vol.164, issue.6, pp.1488-1523, 2016.

P. D. Francesco and M. F. Lapa, Arctic curves in path models from the tangent method, J. Phys. A: Math. Theor, vol.51, p.155202, 2018.
URL : https://hal.archives-ouvertes.fr/cea-01692535

P. D. , F. , and N. Reshetikhin, Asymptotic shapes with free boundaries, Comm. Math. Phys, vol.309, issue.1, pp.87-121, 2012.

P. D. , F. , and R. Soto-garrido, Arctic curves of the octahedron equation, J. Phys. A, vol.47, issue.28, p.34, 2014.
URL : https://hal.archives-ouvertes.fr/cea-01002519

I. Gessel and G. Viennot, Binomial determinants, paths, and hook length formulae, Adv. Math, vol.58, issue.3, pp.300-321, 1985.

W. Jockusch, J. Propp, and P. Shor, Random domino tilings and the arctic circle theorem, 1998.

R. Kenyon and A. Okounkov, Planar dimers and harnack curves, Duke Math. J, vol.131, issue.3, pp.499-524, 2006.

, Limit shapes and the complex burgers equation, Acta Math, vol.199, issue.2, pp.263-302, 2007.

R. Kenyon, A. Okounkov, and S. Sheffield, Dimers and amoebae, Ann. Math, pp.1019-1056, 2006.

R. Kenyon and R. Pemantle, Double-dimers, the Ising model and the hexahedron recurrence, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013), pp.109-120, 2013.

C. Krattenthaler, Advanced determinant calculus, The Andrews Festschrift, vol.42, p.1701596, 1998.

B. Lindström, On the vector representations of induced matroids, Bull. London Math. Soc, vol.5, issue.1, pp.85-90, 1973.

F. Yvette, . Department, and . Mathematics, A. e-mail: philippe@illinois.edu Institut de physique théorique
URL : https://hal.archives-ouvertes.fr/halshs-00590045